# SDR 2007UALA02807

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 43,740 hours, 31,859 cycles
- Engine: Ge CFM56*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FQI INOP, NR 2 ENG FUEL FLOW INDICATOR INOP.  FOUND CENTER CONDUCTOR WIRE PULLED OUT OF D800 IN COCKPIT.   CONNECTOR REPLACED AND  CTR TANK DCTU CALIBRATED.
